# SDR HNAA0600116

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 32,097 hours, 34,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR CENTER OF CABIN.  PERFORMED HIDDEN DAMAGE INSPECTION AND PULLED ANC COLLARED RT MAIN CIRCUIT BREAKER S1 IAW SPECIAL PROCEDURES 33.1.  SYSTEM MELD, MORE TO FOLLOW.
